# SDR IPXA2017063018785

- Difficulty date: June 13, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,724 hours, 12,195 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Intercostal
- Part number: AKC769111
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, AFT EXTENDED TAILCONE CENTER UPPER INTERCOSTAL IS CRACKED.  REMOVED, FABRICATED, AND REPLACED INTERCOSTAL IAW DWG AKC7691, SRM 51-35-01, AND 51-31-01.
